# SDR CALA2014062700814

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 39,373 hours, 12,344 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 185N700181
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON OPEN UP LT HORIZONTAL STAB LE STATION 96, LE GOUGED.  ACCOMPLISHED REPAIR IAW ECRA 5510-02437.  SEE WORK PERFORMED ON SUB TASKS & WIPS.  INITIATE DIP ACCOMPLISHES PERMANENT REPAIR ON OR BEFORE 06/24/2016.  PLANNING TO CONTACT ENGINEERING AFTER 04/24/2016 BUT BEFORE 05/24/2016 FOR THE PERMANENT REPAIR.  55-DIP CONTROL 27856 1.
